I'm on a combined birth control pill and had unprotected sex. The day I had unprotected sex I was also around 18 hours late taking my birth control pill. I took the morning after pill about 40 hours afterwards as a precaution. Now I'm on my 7 day break from my birth control and haven't had my period yet (going into my 4th pill free day). I'm worried and maybe this is contributing to the fact my period is delayed? Can anyone shed some light as to my chances of being pregnant? My partner and I are nowhere near ready for a baby.
By taking the morning after pill you put allot of unnecessary hormones into your body. That may delay your period. It can come any time during the break. You did not need to take the morning after pill. Taking your pill late may have decreased the pills effect by a little bit, from the 99% efficacy rate. The morning after pills are 80% effective. There was no point to it. The morning after pills are not a magic potion. Stay on your pill schedule and start it when you are supposed to no matter what happens with your period this week. And no more morning after pills. All you did was confuse your body. Oh and you did not have unprotected sex, you are protected from pregnancy by the pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2013 • 1 answer
Posted 5 Feb 2015 • 1 answer
Posted 9 Jun 2015 • 1 answer
Posted 2 Aug 2015 • 1 answer
Posted 2 Nov 2015 • 0 answers